Some Fejer Type Inequalities for Harmonically-Convex Functions with Applications to Special Means

[img]
Preview
822-2130-1-PB.pdf - Published Version (323kB) | Preview
Available under license: Creative Commons Attribution

Latif, MA, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Momoniat, E (2017) Some Fejer Type Inequalities for Harmonically-Convex Functions with Applications to Special Means. International Journal of Analysis and Applications, 13 (1). pp. 1-14. ISSN 2291-8639

Item type Article
URI https://vuir.vu.edu.au/id/eprint/40412
Official URL http://etamaths.com/index.php/ijaa/article/view/82...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords harmonic symmetricity; harmonically convex functions; inequality; convexity
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login